T-0 CONVERGENCE APPROACH SPACES


Qasim M., BARAN M.

COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS, vol.69, no.1, pp.603-612, 2020 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 69 Issue: 1
  • Publication Date: 2020
  • Doi Number: 10.31801/cfsuasmas.609919
  • Title of Journal : COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS
  • Page Numbers: pp.603-612

Abstract

In previous papers, several T-0-objects in set-based topological category have been introduced and compared. In this paper, we give the characterization of general (T) over bar (0) (resp. T-0, and T-0') convergence approach spaces as well as show how these notions are linked to each other.